# SDR A6WA201543319

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 32,027 hours, 30,353 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Defective
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REQUESTED OPERATIONAL INSPECTION OF THE SERVICE DOOR DUE TO FLIGHT ATTENDANT REPORT THAT THE SERVICE DOOR WAS DIFFICULT TO OPEN & CLOSE.  INSPECTED SERVICE DOOR, FOUND DOOR OUT OF RIG, RIGGED SERVICE DOOR IAW AMM 52-41-00.  RIG WITHIN LIMITS, DOOR OPENS & CLOSES, STILL HARD TO OPEN & CLOSE.  R & R SERVICE DOOR SEAL IAW AMM 52-41-07 & SUPP 11-027.  PERFORMED OPERATIONS CHECK & LEAK CHECK IAW AMM 52-41-07.  OPERATIONS CHECKED GOOD.
